Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 28, NWS Little Rock, AR

December 23, 2015Fulton County, Izard County, Sharp County, Arkansas

NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 6:57 AM CST for Fulton County, Izard County, Sharp County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 23, 2015, 6:57 AM CST (12:57 UTC)
Expired
Dec 23, 2015, 7:45 AM CST
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Fulton County, AR, Izard County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 169 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 6:20 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WFUS54 KLZK 231257
TORLZK
ARC049-065-135-231345-
/O.NEW.KLZK.TO.W.0028.151223T1257Z-151223T1345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
657 AM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
  FULTON COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 745 AM CST
    
* AT 657 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER GORBY...OR 9 MILES NORTHWEST OF
  MELBOURNE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  OXFORD AND BEXAR AROUND 710 AM CST. 
  HORSESHOE BEND AND BYRON AROUND 715 AM CST. 
  SALEM IN FULTON COUNTY AROUND 725 AM CST. 
  MAMMOTH SPRING AND MAMMOTH SPRING STATE PARK AROUND 745 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE HEART...
WHEELING...UNION...WIRTH...SADDLER FALLS...FRYATT...AGNOS...MORRISTON...
BROCKWELL AND SALEM AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 3647 9136 3644 9135 3643 9137 3603 9205
      3608 9213 3612 9214 3611 9216 3613 9219
      3650 9181 3650 9141
TIME...MOT...LOC 1257Z 228DEG 44KT 3612 9205 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

62
3 follow-up statements
903 
WWUS54 KLZK 231311
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
711 AM CST WED DEC 23 2015

ARC049-065-135-231345-
/O.CON.KLZK.TO.W.0028.000000T0000Z-151223T1345Z/
IZARD AR-SHARP AR-FULTON AR-
711 AM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR NORTH
CENTRAL IZARD...NORTH CENTRAL SHARP AND CENTRAL FULTON COUNTIES...
    
AT 710 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER OXFORD...OR 10 MILES SOUTHWEST OF SALEM IN FULTON
COUNTY...MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE...SALEM IN FULTON COUNTY...HORSESHOE BEND...MAMMOTH
SPRING...OXFORD...MAMMOTH SPRING STATE PARK...BYRON...AGNOS...HEART...
WHEELING...UNION...WIRTH...SADDLER FALLS...FRYATT...MORRISTON...BROCKWELL...
SALEM AIRPORT...SADDLE...CAMP AND MOKO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3647 9136 3644 9135 3643 9137 3613 9193
      3624 9203 3650 9181 3650 9141
TIME...MOT...LOC 1310Z 228DEG 44KT 3623 9190 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
197 
WWUS54 KLZK 231324
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
724 AM CST WED DEC 23 2015

ARC065-231333-
/O.CAN.KLZK.TO.W.0028.000000T0000Z-151223T1345Z/
IZARD AR-
724 AM CST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTH CENTRAL IZARD COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS . MOVED OUT
OF THE WARNED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST
FOR NORTH CENTRAL ARKANSAS.

LAT...LON 3648 9140 3648 9138 3647 9138 3647 9136
      3644 9135 3625 9172 3631 9186 3649 9178
      3650 9141
TIME...MOT...LOC 1323Z 228DEG 44KT 3634 9175 

$$

ARC049-135-231345-
/O.CON.KLZK.TO.W.0028.000000T0000Z-151223T1345Z/
SHARP AR-FULTON AR-
724 AM CST WED DEC 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CST FOR NORTH
CENTRAL SHARP AND EASTERN FULTON COUNTIES...
    
AT 723 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SALEM IN FULTON COUNTY...MOVING NORTHEAST AT 50 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE...SALEM IN FULTON COUNTY...MAMMOTH SPRING...MAMMOTH
SPRING STATE PARK...AGNOS...HEART...WIRTH...FRYATT...SADDLER FALLS...SALEM
AIRPORT...SADDLE...CAMP AND GLENCOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3648 9140 3648 9138 3647 9138 3647 9136
      3644 9135 3625 9172 3631 9186 3649 9178
      3650 9141
TIME...MOT...LOC 1323Z 228DEG 44KT 3634 9175 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
493 
WWUS54 KLZK 231346
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
746 AM CST WED DEC 23 2015

ARC049-135-231356-
/O.EXP.KLZK.TO.W.0028.000000T0000Z-151223T1345Z/
SHARP AR-FULTON AR-
746 AM CST WED DEC 23 2015

...THE TORNADO WARNING FOR NORTH CENTRAL SHARP AND EASTERN FULTON
COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR NORTH CENTRAL
ARKANSAS.

LAT...LON 3648 9140 3648 9138 3647 9138 3647 9136
      3644 9135 3625 9172 3631 9186 3649 9178
      3650 9141
TIME...MOT...LOC 1345Z 228DEG 44KT 3634 9175 

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 5:53 AM CST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 23, 5:53 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
553 AM CST WED DEC 23 2015

.AVIATION...
AN AREA OF LOW PRESSURE CENTERED IN EASTERN KANSAS WILL BRING A
COLD FRONT INTO ARKANSAS TODAY WITH SHOWERS AND THUNDERSTORMS. THE
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE
DISSIPATING DURING THE EARLY AFTERNOON. SOME WILL BE SEVERE. SOUTH
WINDS WILL GUST TO 30 TO 40 MPH AT TIMES. MAINLY MVFR TO IFR
CONDITIONS ARE EXPECTED. VFR CONDITIONS ARE EXPECTED THIS EVENING
AND OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 217 AM CST WED DEC 23 2015/

SHORT TERM...TODAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS
OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM
FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR
THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE.
HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS
THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING
WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT
AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM
COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY
PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING.

AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE
AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY
THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING
TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR
WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD
PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME
LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED
BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES.
WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS
WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL
LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL
SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS
THE SERN THIRD OF THE CWA.

THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT
EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A
DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z
TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT
DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR
THE REST OF TONIGHT.

LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL
CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD
WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT
LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA
RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM
SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA
CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS
OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE
NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES
WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM
SLOWLY LIFTS NE OVER THE REGION.

LONG TERM...SUNDAY THROUGH TUESDAY

SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD
WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE
TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT.
ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE
INTO THE PLAINS LATE TUESDAY.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A
FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE
MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE
FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT
THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE
AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE
NORMAL TEMPERATURES ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  44  65  47 /  90  10  10  20
CAMDEN AR         76  51  73  55 /  80  10  10  40
HARRISON AR       67  41  62  39 /  50  10  10  10
HOT SPRINGS AR    73  47  69  51 /  60  10  10  30
LITTLE ROCK   AR  74  48  69  51 /  80  10  10  30
MONTICELLO AR     75  55  73  59 /  90  20  10  40
MOUNT IDA AR      72  44  69  48 /  50  10  10  30
MOUNTAIN HOME AR  70  41  63  41 /  80  10  10  10
NEWPORT AR        72  45  66  48 /  90  20  10  20
PINE BLUFF AR     75  51  71  53 /  80  20  10  40
RUSSELLVILLE AR   72  45  68  45 /  60  10  10  20
SEARCY AR         72  45  66  49 /  80  10  10  30
STUTTGART AR      74  49  69  52 /  90  20  10  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-
LONOKE-MONROE-MONTGOMERY-OUACHITA-PIKE-POLK-PRAIRIE-PULASKI-
SALINE-SHARP-WHITE-WOODRUFF.

&&

AVIATION...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED DEC 23 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND
WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO
CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING
AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN
THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST
FOR OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN
LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL
THROUGH EARLY SATURDAY.

A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION
OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING.
MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT
WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE
THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING
OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF
SEVERE WEATHER.

OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE
SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A
RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS
AS THESE DETAILS BECOME MORE CLEAR OVER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE
WEATHER.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Special weather statement, Dec 23, 4:17 AM CST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CST WED DEC 23 2015

ARZ012-021-030-231100-
JOHNSON AR-NEWTON AR-LOGAN AR-
417 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTH CENTRAL LOGAN...
NEWTON AND SOUTHERN BOONE COUNTIES UNTIL 500 AM CST...

AT 416 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CASS TO
NEAR DENNING TO RATCLIFF...AND MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PARIS...JASPER...LAMAR...SUBIACO...HARTMAN...SCRANTON...
RATCLIFF...TOKALON...UPPER BUFFALO WILDERNESS AREA...DEVILS KNOB...
WALNUT...HINKLE...ROSETTA...PRUITT...LOST VALLEY STATE PARK...SPADRA...
ERBIE...WOODLAND AND HOYT.

LAT...LON 3612 9307 3587 9315 3537 9342 3521 9395
      3523 9392 3532 9391 3531 9381 3542 9380
      3536 9375 3538 9371 3577 9369 3576 9352
      3588 9352 3597 9345 3608 9344 3608 9348
      3612 9348
TIME...MOT...LOC 1016Z 229DEG 44KT 3569 9371 3542 9381 3531 9387

62
Special weather statement, Dec 23, 6:18 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
618 AM CST WED DEC 23 2015

ARZ005-006-013>015-023-231245-
SEARCY AR-VAN BUREN AR-IZARD AR-BAXTER AR-STONE AR-FULTON AR-
618 AM CST WED DEC 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAN BUREN...CENTRAL
IZARD...WESTERN FULTON...SOUTHEASTERN SEARCY...SOUTHEASTERN BAXTER
AND STONE COUNTIES UNTIL 645 AM CST...

AT 617 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERRON TO NEAR ROCKY
HILL...AND MOVING NORTHEAST AT 65 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MOUNTAIN VIEW...MELBOURNE...SALEM IN FULTON COUNTY...CALICO ROCK...
OXFORD...NORFORK...VIOLA...PINEVILLE...BEXAR...RODNEY...GORBY...BLANCHARD
SPRINGS CAMPGROUND...ELBERTA...HERRON...LONE STAR...FLINT SPRINGS...
LUNENBURG...HERPEL...WIDEMAN AND STURKIE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3590 9194 3563 9266 3615 9231 3650 9188
      3650 9175
TIME...MOT...LOC 1217Z 225DEG 56KT 3613 9229 3574 9251

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:12 AM CSTLake Wind AdvisoryLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more14 hr
Dec 23, 4:17 AM CSTSpecial Weather StatementLZKJohnson, Newton43 min
Dec 23, 4:31 AM CSTSevere Thunderstorm WarningLZKLogan, Scott, Yell29 min
Dec 23, 4:56 AM CSTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Searcy and 2 more34 min
Dec 23, 5:29 AM CSTSevere Thunderstorm WarningLZKBaxter, Conway, Marion, Pope, Searcy, Stone and 1 more46 min
Dec 23, 5:43 AM CSTTornado WarningLZKConway, Pope, Searcy, Van Buren32 min
Dec 23, 6:07 AM CSTSevere Thunderstorm WarningLZKLogan, Polk, Scott, Yell38 min
Dec 23, 6:18 AM CSTSpecial Weather StatementLZKFulton, Izard, Stone27 min
Dec 23, 6:23 AM CSTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell37 min
Dec 23, 6:33 AM CSTTornado WarningLZKBaxter, Fulton, Izard, Stone27 min
Dec 23, 7:00 AM CSTSpecial Weather StatementLZKMontgomery45 min
Dec 23, 7:17 AM CSTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 4 more28 min
Dec 23, 7:39 AM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more51 min
Dec 23, 8:10 AM CSTSevere Thunderstorm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more35 min
Dec 23, 8:29 AM CSTSpecial Weather StatementLZKGarland, Pike46 min
Dec 23, 8:37 AM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more38 min
Dec 23, 9:16 AM CSTSevere Thunderstorm WarningLZKFulton, Sharp14 min
Dec 23, 9:46 AM CSTSpecial Weather StatementLZKFaulkner44 min
Dec 23, 10:15 AM CSTSpecial Weather StatementLZKClark, Grant, Hot Spring45 min
Dec 23, 10:51 AM CSTSpecial Weather StatementLZKJefferson, Lonoke24 min
Dec 23, 11:00 AM CSTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more45 min
Dec 23, 11:39 AM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff36 min
Dec 23, 11:53 AM CSTTornado WarningLZKLonoke, Prairie, White, Woodruff37 min
Dec 23, 12:20 PM CSTTornado WarningLZKJackson, White, Woodruff25 min
Dec 23, 12:23 PM CSTSpecial Weather StatementLZKJackson22 min
Dec 23, 12:50 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff40 min
Dec 23, 12:52 PM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski53 min
Dec 23, 1:19 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff26 min
Dec 23, 1:24 PM CSTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie36 min
Dec 23, 1:45 PM CSTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff45 min
Dec 23, 3:18 PM CSTSevere Thunderstorm WarningLZKDesha, Drew42 min
Dec 23, 3:23 PM CSTTornado WarningLZKDesha, Drew37 min

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.